# SDR 2WAA20140602001

- Difficulty date: June 1, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N804WA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- Aircraft time: 80,053 hours, 35,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 4557
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE EMERGENCY LIGHT AT L1 DOOR INOPERATIVE.  REPLACED THE LAMP IN THE PORTABLE EMERGENCY LIGHT, CHECKED NORMAL IAW 25-20-00.
